Yep, your right, silly O'clock again!
Experienced side effects.....
Tinnitus, heartburn, palpitations, headache, nausea, mild incontinence, (whoopeeedeee for tena lady).
impaired vision, (worse than last time), lack of concentration, general irritability and galloping wind!
And, oh, so very tired and 'lack lustre'!
For most part, none on the side effects presented them self as more severe than this time last cycle, apart from the vision, and perhaps the concentration.
It is taking me longer to write the blog as I have to read and re-read, edit and then I find that I have still missed something.
This is driving me nuts, and is causing frustration.......so for me, I have decided to accept that I have a temporary disability and claim my equality, patience and understanding! So there!
Having to put alarms on my phone to ensure that I take this tablet at this time, food this time, then another tablet...........
This is a bit restricting.
For example, if I wanted to go to bed for a sleep, I have to time it to perfection to ensure I can get an hour or 2 in between each 'medication time' or time to eat.
Failed that quest miserably yesterday!
I have a greater understanding of people who have to do this on a daily and continuous basis!
I am so grateful that I have to do this for only 4 days in 21!
For all of you out there, who are not as lucky as me, I am thinking of you!
After more coffee, and a little look around blogs and face book, I am going to get a shower, change and wash the sheets, do a bit of cleaning and anything that needs doing that I feel able to do.